On nontrivial solutions of a semilinear wave equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 4, p. 647-657
@article{ASNSP_1981_4_8_4_647_0,
     author = {Rabinowitz, Paul-H.},
     title = {On nontrivial solutions of a semilinear wave equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {4},
     year = {1981},
     pages = {647-657},
     zbl = {0484.35012},
     mrnumber = {656003},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_4_647_0}
}
Rabinowitz, Paul H. On nontrivial solutions of a semilinear wave equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 4, pp. 647-657. http://www.numdam.org/item/ASNSP_1981_4_8_4_647_0/

[1] H. Amann, Saddle points and multiple solutions of differential equations, Math. Z., 169 (1979), pp. 127-166. | MR 550724 | Zbl 0414.47042

[2] H. Amann - E. Zehnder, Nontrivial solutions for a class of nonresonance problems and applications to nonlinear differential equations, Ann. Scuola Norm. Sup. Pisa, 4, 7 (1980), pp. 539-603. | Numdam | MR 600524 | Zbl 0452.47077

[3] A. Bahri - H. Brezis, Periodic solutions of a nonlinear wave equation, to appear Proc. Roy. Soc. Edinburgh. | MR 574025 | Zbl 0438.35044

[4] H. Brezis - J.M. Coron, Periodic solutions of nonlinear wave equations and Hamiltonian systems, preprint. | MR 618324

[5] H. Brezis - J.M. Coron - L. Nirenberg, Free vibrations for a nonlinear wave equation and a theorem of P. Rabinowitz, preprint. | MR 586417

[6] H. Brezis - L. Nirenberg, Characterizations of the ranges of some nonlinear operators and applications to boundary value problems, Ann. Scuola Norm. Sup. Pisa, 4, 5 (1978), pp. 225-326. | Numdam | MR 513090 | Zbl 0386.47035

[7] H. Brezis - L. Nirenbfrg, Forced vibrations for a nonlinear wave equation, Comm. Pure Appl. Math., 31 (1978), pp. 1-30. | MR 470377 | Zbl 0378.35040

[8] J.M. Coron, Résolution de l'équation Au + Bu = f où A est linéaire autoadjoint et B déduit d'un potential convexe, to appear Ann. Fac. Sc. Toulouse.

[9] G. Mancini, Periodic solutions of some semi-linear autonomous wave equations, Boll. Un. Mat. Ital. (5), 15-B (1978), pp. 649-672. | MR 518496 | Zbl 0393.35005

[10] P.H. Rabinowitz, Some minimax theorems and applications to nonlinear partial differential equations, Nonlinear Analysis: A collection of papers in honor of Erich H. Rothe, Academic Press (1978), pp. 161-177. | MR 501092 | Zbl 0466.58015

[11] P.H. Rabinowitz, Free vibrations for a semilinear wave equation, Comm. Pure Appl. Math., 31 (1978), pp. 31-68. | MR 470378 | Zbl 0341.35051

[12] P.H. Rabinowitz, Subharmonic solutions of a forced wave equation, to appear Amer. J. Math. | MR 648473 | Zbl 0563.35049

[13] R.E.L. Turner, Superlinear Sturm-Liouville problems, J. Differential Equations, 13 (1973), pp. 157-171. | MR 330610 | Zbl 0272.34031

[14] P.H. Rabinowitz, Some aspects of nonlinear eigenvalue problems, Rocky Mountain J. Math., 3 (1973), pp. 161-202. | MR 320850 | Zbl 0255.47069

[15] R. Courant - D. Hilbert, Methods of Mathematical Physics, vol. I, Interscience (1953). | MR 65391 | Zbl 0051.28802

[16] E.A. Coddington - N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill (1955). | MR 69338 | Zbl 0064.33002